Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 18, NWS Jacksonville, FL

March 31, 20114 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 31, 2011, 7:03 AM EDT for 4 counties in Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2011, 7:03 AM EDT (11:03 UTC)
Expired
Mar 31, 2011, 7:17 AM EDT
In force
14 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Duval County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 64 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 6:00 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WUUS52 KJAX 311103
SVRJAX
FLC019-031-107-109-311145-
/O.NEW.KJAX.SV.W.0018.110331T1103Z-110331T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 AM EDT THU MAR 31 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 745 AM EDT

* AT 703 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 17 MILES WEST OF BOSTWICK...OR 7 MILES NORTH OF
  INTERLACHEN...AND MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOSTWICK...GREEN COVE SPRINGS...PICOLATA...DURBIN...SAINT
  AUGUSTINE...VILANO BEACH...SOUTH PONTE VEDRA BEACH...GUANA RIVER
  STATE PARK...PALM VALLEY AND SAWGRASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR PORTIONS OF NORTHEASTERN FLORIDA.

&&

LAT...LON 2993 8130 2989 8129 2971 8171 2987 8190
      3023 8136 3021 8135 2997 8129 2994 8128
TIME...MOT...LOC 1103Z 238DEG 50KT 2980 8177

$$

ZAPPE
1 follow-up statement
313 
WWUS52 KJAX 311117
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
717 AM EDT THU MAR 31 2011

FLC019-031-107-109-311127-
/O.CAN.KJAX.SV.W.0018.000000T0000Z-110331T1145Z/
CLAY FL-PUTNAM FL-ST. JOHNS FL-DUVAL FL-
717 AM EDT THU MAR 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUVAL...NORTHERN
ST. JOHNS...NORTHERN PUTNAM AND EASTERN CLAY COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR PORTIONS OF NORTHEASTERN FLORIDA.

LAT...LON 2993 8130 2989 8129 2971 8171 2987 8190
      3023 8136 3021 8135 2997 8129 2994 8128
TIME...MOT...LOC 1117Z 238DEG 50KT 2990 8158

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:20 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 31, 4:20 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 AM EDT THU MAR 31 2011

...WIDESPREAD RAIN TODAY...
...SLIGHT RISK OF SOME SEVERE STORMS OVER NORTHEAST FLORIDA THROUGH
MID AFTERNOON...

.SYNOPSIS...A COLD FRONT EXTENDS FROM A WEAK 1007 MB LOW IN
CENTRAL GA TO WRN FL PANHANDLE TO THE CENTRAL GULF. A 1006 MB
LOW PRES SYSTEM APPEARS TO BE FORMING OVER THE NE GULF OF MEXICO
AHEAD OF THE FRONT. BROAD MID/UPPER TROUGH IS OVER THE
CENTRAL CONUS WITH A VORT MAX DROPPING INTO BASE OF TROUGH OVER THE
LOWER/MID MS VALLEY. WIDESPREAD LOW CLOUDS ARE OVER MUCH OF THE SE
CONUS INTO NRN FL. MULTILAYERED CLOUDS OVER IN FL PENINSULA WITH
WIDESPREAD RAIN FROM YESTERDAY OVER CENTRAL FL ATTM. MODELS INDICATE
LLVL FLOW WILL BACK OVER NRN FL IN RESPONSE TO DIGGING SHORTWAVE
TROUGH WHICH WILL BRING ADDITIONAL MOISTURE AND INSTABILITY INTO OUR
CWA FROM THE GULF OF MEXICO BY 12Z-15Z TODAY. NE GULF IS IN
RRQ OF AN 130-140 KT UPPER LEVEL JET THAT'S ACROSS GA ATTM.
ALREADY...WE ARE SEEING A RELATIVELY NARROW/LONG BAND OF DEEP
CONVECTION ORIENTED SW TO NE OVER THE GULF OF MEXICO AT 08Z.

.SHORT TERM...
TODAY...THE 1006 MB LOW PRES IN THE NE GULF WILL DEEPEN GRADUALLY
AND MOVE ACROSS APALACHEE BAY...SE GA AND THEN OFF THE SE U.S. COAST
BY EARLY THIS EVENING. CONFIDENCE IS HIGH THAT DEEP LAYER MOISTURE
WILL COMBINE WITH EXCELLENT ISENTROPIC UPGLIDE TO PRODUCE WIDESPREAD
SHOWERS WITH EMBEDDED TSTMS. BEST INSTABILITY WILL INITIALLY BE OVER
THE SW ZONES AND THEN NEWD TOWARD THE COAST DURING THE DAY. BULK
SHEAR VALUES WILL BE QUITE HIGH...IN EXCESS OF 65 KT. THIS WILL
FAVOR STORM ORGANIZATION AND THUS SEVERE STORM DEVELOPMENT WITH
DAMAGING WIND POTENTIAL...HAIL AND PERHAPS AN ISOLD TORNADO.
WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE ZONES AND HWO. WSW
WINDS EXPECTED TO BE GUSTY AT TIMES AROUND 15-20 MPH. TONIGHT...COLD
FRONT MOVES WELL E OF THE AREA TAKING BEST LIFT AND MOISTURE MOVE
OFF THE COAST IN THE EVENING. ISOLD CONVECTION POSSIBLE OVER THE
EXTREME SE ZONES BEFORE 10 PM. TEMPS EXPECTED TO FALL INTO MID-UPPER
40S WITH CLEARING SKIES OVERNIGHT.

FRIDAY...MID-UPPER TROUGH DOMINATES THE FORECAST AREA WITH
PREVAILING FLOW MAINLY WLY. SOME WRAP AROUND CLOUDS OVER SRN GA BUT
NO PRECIP EXCEPTED. TEMPS NEAR NORMAL WITH MOSTLY CLEAR TO PARTLY
CLOUDY SKIES. GUSTY WINDS WLY WINDS AGAIN NEAR 15-20 MPH SUSTAINED
WITH GUSTS OF 30-35 MPH LIKELY. FRI NIGHT...A SECONDARY COLD FRONT
WILL PUSH THROUGH FROM THE NW WITH A W TO NW FLOW EXPECTED BUT NOT
AS COOL DUE TO LLVL MIXING.

SATURDAY...DEEPER NWLY FLOW AND PARTLY CLOUDY WITH A BREEZY W
TO NW WIND. WENT WITH SLIGHTLY COOLER GUIDANCE DUE TO WINDS.
SOME INDICATIONS OF PRECIP OVER THE N ZONES ASSOCD WITH SHORTWAVE
TROUGH ON BACK SIDE OF MID/UPPER TROUGH BUT THE RELATIVELY DRY
AIRMASS SUGGESTS STAYING BELOW MENTIONABLE POPS ATTM. MAX TEMPS
EXPECTED IN UPPER 70S TO NEAR 80 AS HEIGHTS RISE.

.LONG TERM...SUN-WED.
BROAD MID-UPPER RIDGE BEGINS THE EXTDD PERIOD WHICH THEN PROGRESSES
EWD IN RESPONSE TO A FAIRLY STRONG 500 MB LOW MOVING INTO THE FOUR
CORNERS. THIS LATTER SYSTEM WILL PROGRESS DOWNSTREAM FAIRLY QUICKLY.
OUR CWA WILL BE IN FAIRLY DEEP S-SW FLOW BY MON. ASSOCD LOW PRES
OVER CENTRAL CONUS AND ATTENDANT COLD FRONT WILL TRAIL DOWN INTO TX
BY LATE MON/MON NIGHT. SHOULD SEE MAX TEMPS IN LOWER AND MID 80S
READINGS EASILY SUN AND MON. WARMEST TEMPS MAY BE MON WITH SOME
UPPER 80S POSSIBLE. MODELS IN FAIR AGREEMENT COLD FRONT WILL MOVE
INTO THE CWA LATE TUE/EARLY WED THOUGH ECMWF MODEL IS ABOUT 6-12 HRS
FASTER. THEY ARE ALSO IN AGREEMENT OF A QUICK SHOT OF SHOWERS AND
THUNDERSTORMS...SOME OF WHICH COULD BE STRONG GIVEN LIKELIHOOD OF
MID 60 DEWPOINTS AND MOD TO STRONG 850 MB JET. WILL ADDRESS THIS IN
THE NEXT HWO. HIGH PRES EXPECTED TO BUILD IN WITH DRY/COOL AIRMASS
EXPECTED MID WEEK.

&&

.AVIATION...IFR CONDITIONS HAVE REDEVELOPED AT THE TERMINALS...
AND CEILINGS HAVE BEEN UP AND DOWN ALL NIGHT. RAIN IS STARTING TO
MOVE INTO THE AREA FROM THE SOUTHWEST...AND THUNDERSTORMS ARE LIKELY
AT THE TERMINALS LATER ON THIS AFTERNOON AND DURING THE AFTERNOON.

&&

.MARINE...SMALL CRAFT EXERCISE CAUTION FOR THE OFFSHORE WATERS THIS
MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  45  73  50 /  60  10  10  10
SSI  73  50  69  55 /  80  10   0   0
JAX  77  48  76  52 /  80  10  10  10
SGJ  76  54  76  57 /  90  10  10  10
GNV  77  49  77  52 /  80  10  10  10
OCF  78  50  78  52 /  90  10  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/PRESNALL
Hazardous weather outlook, Mar 31, 6:25 AM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 AM EDT THU MAR 31 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010845-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
625 AM EDT THU MAR 31 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH UNTIL 1 PM TODAY FOR MARION...PUTNAM AND FLAGLER
COUNTIES...

...SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE FORECAST AREA
TODAY...

AN AREA OF LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO EARLY
THIS MORNING WILL MOVE QUICKLY NORTHEAST OVER SOUTHEAST GEORGIA
AND THEN TO THE CAROLINA COAST IN THE EVENING. THIS LOW PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL HELP PRODUCE WIDESPREAD
SHOWERS AND SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. STORMS WILL
MOVE EAST AROUND 40 MPH. THIS SYSTEM WILL ALSO PRODUCE A SLIGHT
RISK OF SEVERE STORMS OVER NORTHEAST FLORIDA AND EXTREME SOUTHEAST
GEORGIA. THE MAIN CONCERNS WILL BE DAMAGING WINDS...HAIL...AND
LOCALLY HEAVY RAINFALL...THOUGH AN ISOLATED TORNADO CANNOT BE
RULED OUT AS WELL. LOCALLY HEAVY RAINFALL POTENTIAL IS EXPECTED
MAINLY SOUTH OF A ST AUGUSTINE TO GAINESVILLE LINE. THE COLD FRONT
WILL MOVE OFF THE COAST TONIGHT WITH THE SEVERE WEATHER THREAT
ENDING.

AREAS OF FOG ARE EXPECTED EARLY THIS MORNING WITH VISIBILITIES BELOW
1 MILE AT TIMES...ESPECIALLY OVER SOUTHEAST GEORGIA. MOTORISTS
SHOULD USE CAUTION WHILE DRIVING THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

WINDY CONDITIONS MAY DEVELOP ON FRIDAY AND SATURDAY AFTERNOONS
WITH GUSTS UP TO 30 TO 35 MPH AT TIMES.

A COLD FRONT IS EXPECTED TO SWEEP ACROSS THE AREA ON TUESDAY.
THERE IS A POTENTIAL FOR SOME STRONG STORMS WITH THIS COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY. INDIVIDUAL SPOTTERS
ARE ENCOURAGED TO REPORT HIGH WIND...HAIL OF ANY SIZE AND FLOODING
TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Mar 31, 6:20 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 AM EDT THU MAR 31 2011

FLZ036-040-311100-
ALACHUA-MARION-
620 AM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 700 AM EDT...

AT 619 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 12 MILES SOUTHWEST OF ARCHER...OR 6 MILES
SOUTHEAST OF BRONSON...MOVING NORTHEAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND ARCHER...LOWELL...
FLEMINGTON...REDDICK...MICANOPY...MCINTOSH...CROSS CREEK...
CITRA...ROCHELLE AND LOCHLOOSA THROUGH 700 AM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS UP TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR A PORTION OF NORTHEASTERN FLORIDA.

LAT...LON 2948 8241 2947 8255 2948 8256 2953 8256
      2954 8262 2954 8263 2970 8207 2951 8205
      2948 8205 2948 8204 2924 8201 2923 8240
TIME...MOT...LOC 1019Z 238DEG 41KT 2941 8253

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 6:20 AM EDTSpecial Weather StatementJAXAlachua40 min
Mar 31, 6:32 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam43 min
Mar 31, 6:58 AM EDTSpecial Marine WarningJAX110 min
Mar 31, 7:11 AM EDTSpecial Weather StatementJAXSaint Johns49 min
Mar 31, 7:18 AM EDTSpecial Weather StatementJAXSaint Johns42 min
Mar 31, 7:22 AM EDTSpecial Marine WarningJAX28 min
Mar 31, 7:37 AM EDTSevere Thunderstorm WarningJAXSaint Johns12 min
Mar 31, 7:53 AM EDTSpecial Weather StatementJAXGilchrist52 min
Mar 31, 8:07 AM EDTSevere Thunderstorm WarningJAXGilchrist39 min
Mar 31, 8:13 AM EDTSpecial Weather StatementJAXAlachua47 min
Mar 31, 8:33 AM EDTSevere Thunderstorm WarningJAXAlachua, Columbia27 min
Mar 31, 8:45 AM EDTSpecial Weather StatementJAXBradford, Union30 min
Mar 31, 8:55 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union35 min
Mar 31, 9:25 AM EDTSpecial Weather StatementJAXDuval50 min
Mar 31, 9:51 AM EDTSpecial Weather StatementJAXLake24 min
Mar 31, 9:58 AM EDTSpecial Weather StatementJAXMarion32 min
Mar 31, 10:02 AM EDTSpecial Weather StatementJAXAlachua28 min
Mar 31, 10:25 AM EDTSpecial Weather StatementJAXMarion50 min
Mar 31, 10:38 AM EDTSpecial Weather StatementJAXDuval52 min
Mar 31, 10:44 AM EDTSpecial Marine WarningJAX43 min
Mar 31, 10:50 AM EDTSpecial Weather StatementJAXDuval25 min
Mar 31, 11:26 AM EDTSpecial Marine WarningJAX67 min
Mar 31, 12:46 PM EDTSpecial Weather StatementJAXMarion44 min
Mar 31, 12:58 PM EDTSevere Thunderstorm WarningJAXMarion21 min
Mar 31, 1:39 PM EDTSpecial Weather StatementJAXMarion51 min
Mar 31, 2:17 PM EDTSpecial Weather StatementJAXFlagler28 min
Mar 31, 2:30 PM EDTSpecial Marine WarningJAX2 hr
Mar 31, 2:49 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr
Mar 31, 2:52 PM EDTSmall Craft Advisory for WindsJAX7 hr
Mar 31, 5:30 PM EDTSpecial Marine WarningJAX60 min
Mar 31, 7:09 PM EDTSpecial Marine WarningJAX66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.